# SDR CALA9701804

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Corroded
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOORBEAM/TRACK TIEDOWN IN AFT PIT AT STA 947, LBBL 17.2.  A NEW TRACK TIEDOWN WAS SPLICED IN IAW SRM 53-00-53, FIGURE 202.
